Patient : Dear Sir, About 10 years ago I developed a type of acne at bottom of my left foot exactly at central mound, and left side of forefront. I had excessive eye tears in left eye, pain in left ear as well. I visited family doctor and specialist in Italy, they said it was a viral infection and took out a bottle of spray and burnt the acnes at three different occasions but all the way problem persists. I feel burning in my foot where the acne has now stabilized permanently. The doctors gave me Acyclovir ointment but no cure. My left eye continues to tear. In Italy the eye specialist was saying it was due to dry eyes, the other said that the drainage canal was blocked and they operated me and inserted a plastic tube to facilitate the drainage of eye waters but so far all in vain. sometime I have more watery eye and sometimes less. Now I started to apply bentovate N ointment on eyelid and it works well and stops temporarily the tears. I developed over the time pain in my left side of brain as well. My cholesterol and triglycerides is always high beyond acceptable limits. I am worried that this infection has infected my liver as well which is not digesting the fats. I eat rarely fats, fried food, cheese etc. I am non smoker and alcohol in take is limited to 0.4 liter. per day since I am in Ethiopia otherwise is far less. Now a days I am working in Ethiopia and as a precaution I take one tablet of 600mg of Praziquantel to kill the worms each four months.
This infection is causing me health problems and I start to think that the roots of all my problems is the bacteria infection and this so-called viral infection. I'll be grateful to have your authentic views on my doubts. I am 59 years old, male and of Pakistan origin. I think I got this gift while I was in visit to Lahore, Pakistan. Kindly do not publish online. Thank you and kind regards, Khan
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.